Mathematica Bohemica, Volume (134), No (4), Year (2009-11) , Pages (349-357)

Title : ( Constructions preserving n-weak amenability of Banach algebras )

Authors: Ali Jabbari shahzadehmohammadi , Mohammad Sal Moslehian , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

A surjective bounded homomorphism fails to preserve n -weak amenability, in general. We however show that it preserves the property if the involved homomorphism enjoys a right inverse. We examine this fact for certain homomorphisms on several Banach algebras.

Keywords

, weak amenability, derivation, second dual, Arens
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1012813,
author = {Jabbari Shahzadehmohammadi, Ali and Sal Moslehian, Mohammad and Ebrahimi Vishki, Hamid Reza},
title = {Constructions preserving n-weak amenability of Banach algebras},
journal = {Mathematica Bohemica},
year = {2009},
volume = {134},
number = {4},
month = {November},
issn = {0862-7959},
pages = {349--357},
numpages = {8},
keywords = {weak amenability; derivation; second dual; Arens product},
}

[Download]

%0 Journal Article
%T Constructions preserving n-weak amenability of Banach algebras
%A Jabbari Shahzadehmohammadi, Ali
%A Sal Moslehian, Mohammad
%A Ebrahimi Vishki, Hamid Reza
%J Mathematica Bohemica
%@ 0862-7959
%D 2009

[Download]